MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1017/s0317167100036052

Медицинская библиотека · The Canadian journal of neurological sciences. Le journal canadien des sciences neurologiques · 1986

Tourette-like syndrome following low dose short-term neuroleptic treatment.

Lal S, AlAnsari E

Клинический случайСтатьяПеревод в очереди

Аннотация

A Tourette-like syndrome (TLS) may occur after long-term neuroleptic treatment. A review of 11 cases reported in the literature is given. We describe the onset of a TLS in a 13-year old boy with childhood schizophrenia after short term, low-dose treatment with thioridazine. The syndrome resolved 5 months after neuroleptic withdrawal. Subsequent exposure to neuroleptics (mainly perphenazine) induced a recurrence of motor tics and involuntary vocalizations which resolved on drug discontinuation. Awareness that neuroleptics may induce a TLS may lead to prompt recognition and avoidance of labelling the manifestations as symptoms of the underlying psychosis or attention-seeking behaviour.

Для цитирования: Lal S, AlAnsari E. Tourette-like syndrome following low dose short-term neuroleptic treatment.. The Canadian journal of neurological sciences. Le journal canadien des sciences neurologiques. 1986. DOI: 10.1017/s0317167100036052.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.